# SDR VNAA20231125006

- Difficulty date: October 12, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 20,506 hours, 18,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH6703339012SH67
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET MACHINED (8E/AS) OF FLOOR STRUCTURE AT FWD CARGO COMPARTMENT BTW. FS 517 TO FS 661 AND BTW STGR 23RH/22LH.   BRACKET MACHINED (8E/AS) OF FLOOR STRUCTURE AT FWD CARGO COMPARTMENT BTW. FS 517 TO FS 661 AND BTW STGR 23RH/22LH WERE EVALUATED  OUT OF LIMITS  PER CRJ-900 SRM 53-32-58-101-001-A01AND WERE REPLACED PER CRJ-900 SRM 51-42-10-001-001-A01, CRJ-900 SRM 51-42-16-001-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01.
